Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

A linear algorithm for the shortest transformation of graphs with different operation costs. Journal of Communications Technology and Electronics, 2017, Vol. 62, No. 6, P. 653–662. doi:10.1134/S1064226917060092

Go to publication

Authors: Gorbunov K., Lyubetsky V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site